# SDR AALA201811129004

- Difficulty date: October 21, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231CF TOP LAYER IN THE PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
